# SDR C2XA03SH199

- Difficulty date: June 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 7,926 hours, 5,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568000414
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RIGHT INBOARD FLAP WAS FOUND TO HAVE DELAMINATION.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB 145 IC 20003-14512058.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
